# SDR E4EB2015121201

- Difficulty date: June 11, 2015
- Submitted: December 12, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 58027094
- Condition: Cracked
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT WING LONGERON 24 BARREL NUT & BOLT.  FOUND LONGERON 24 CRACKED IN 2 PLACES IN BOLT HOLE AT RT WW STATION 857.  ACCOMPLISHED REPAIR TO RT LONGERON 24 IAW EA 008-5300-38-A5915.
